Some stability results on non-linear singular differential systems with random impulsive moments




Random impulses, Lyapunov function, Exponential stability, Singular differential systems


This paper studies the exponential stability for random impulsive non-linear singular differential systems. We established some new sufficient conditions for the proposed singular differential system by using the Lyapunov function method with random impulsive time points. Further, to validate the theoretical results' effectiveness, we finally gave two numerical examples that study with graphical illustration and an additional example involving matrices with complex entries, proving the results to be true in that case as well.


Download data is not yet available.

Author Biographies

Arumugam Vinodkumar, Department of Mathematics, Amrita School of Physical Sciences, Coimbatore-641 112, Amrita Vishwa Vidyapeetham, India

Arumugam Vinodkumar works as an Associate Professor in the Department of Mathematics, School of Physical Sciences, Amrita Vishwa Vidyapeetham, Coimbatore Campus. He completed his Ph.D. in Random impulsive Differential Systems and Stochastic Differential Systems. Now he is working on qualitative behaviors of the differential systems. He serves as a reviewer for some prestigious journals and societies.

Sivakumar Harinie, Department of Mathematics, Amrita School of Physical Sciences, Coimbatore-641 112, Amrita Vishwa Vidyapeetham, India

Sivakumar Harinie is currently working as an Amazon and Key Accounts Analyst at Hatley Little Blue House Inc, Montreal, Canada. She completed her Master's Degree, MSc in Mathematics, at the School of Physical Sciences, Amrita Vishwa Vidyapeetham, Coimbatore Campus. Additionally, she has completed a Master's Program in Data Analyst and Data Scientist at Simplilearn, Bangalore.

Michal Fečkan, Mathematical Institute, Slovak Academy of Sciences, Stef´anikova 49, 814 73 Bratislava, Slovakia

Michal Fečkan has been a Professor of Mathematics at the Department of Mathematical Analysis and Numerical Mathematics in the Faculty of Mathematics, Physics, and Informatics at Comenius University in Bratislava, Slovakia, since 2003. He received his Master’s degree from Comenius University in Bratislava in 1985 and his Ph.D. from the Mathematical Institute of the Slovak Academy of Sciences in Bratislava, Slovakia, in 1993. He is interested in nonlinear functional analysis, bifurcation theory, dynamical systems, and fractional calculus with applications to mechanics, vibrations, and economics. He is a Highly Cited Researcher in Mathematics.

Jehad Alzabut, Department of Mathematics and Physical Sciences, Prince Sultan University, P. O. Box 66833, 11586 Riyadh, Saudi Arabia

Jehad Alzabut is a professor of Applied Mathematics. He received his Ph.D. degree from Middle East Technical University, Turkey. His area of interest is qualitative properties of delay, difference, fractional, and impulsive differential equations. He has particular interest in mathematical models describing biological and medical phenomena. He serves the role of an editor and a reviewer for some prestigious journals and societies.


Xu, S., & Lam, J. (2006). Robust control and filtering of singular systems (Vol. 332, pp. xii+-234). Springer, Berlin.

Dai, L. (Ed.). (1989). Singular control systems. Springer, Berlin Heidelberg.

Guan, Z. H., Yao, J., & Hill, D. J. (2005). Robust H/sub/spl infin//control of singular impulsive systems with uncertain perturbations. IEEE Transactions on Circuits and Systems II: Express Briefs, 52(6), 293-298.

Liu, G. (2017). New results on stability analysis of singular time-delay systems. International Journal of Systems Science, 48(7), 1395-1403.

Zhu, S., Zhang, C., Cheng, Z., & Feng, J. (2007). Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems. IEEE Transactions on Automatic Control, 52(5), 880-885.

Feng, G., & Cao, J. (2015). Stability analysis of impulsive switched singular systems. IET Control Theory & Applications, 9(6), 863-870.

Chen, W. H., Zheng, W. X., & Lu, X. (2017). Impulsive stabilization of a class of singular systems with time-delays. Automatica, 83, 28-36.

Van Hien, L., Vu, L. H., & Phat, V. N. (2015). Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays. IET Control Theory & Applications, 9(9), 1364-1372.

Zhi, Y. L., He, Y., Shen, J., & Wu, M. (2018). New stability criteria of singular systems with time-varying delay via free-matrix-based integral inequality. International Journal of Systems Science, 49(5), 1032-1039.

Shi, S., Zhang, Q., Yuan, Z., & Liu, W. (2011). Hybrid impulsive control for switched singular systems. IET Control Theory & Applications, 5(1), 103-111.

Dassios, I. (2022). On the relations between a singular system of differential equations and a system with delays. Mathematical Modelling and Numerical Simulation with Applications, 2(4), 221-227.

Dolezal, V. (1986). Generalized solutions of semis- tate equations and stability. Circuits, Systems and Signal Processing, 5, 391-403.

Zheng, G., Boutat, D., & Wang, H. (2017). A nonlinear Luenberger-like observer for nonlinear singular systems. Automatica, 86, 11-17.

Jin, Z., & Wang, Z. (2021). Input-to-state stability of the nonlinear singular systems via small-gain theorem. Applied Mathematics and Computation, 402, 126171.

Boutat, D., & Zheng, G. (2021). Observer design for nonlinear dynamical systems. Springer International Publishing.

Jiang, B., Gao, C., & Xie, J. (2015). Passivity based sliding mode control of uncertain singular Markovian jump systems with time-varying delay and nonlinear perturbations. Applied Mathematics and Computation, 271, 187-200.

Debeljkovic, D. L. (2004). Singular control systems. Dynamics of Continuous Discrete and Impulsive Systems Series A, 11, 691-706.

Han, Y., Kao, Y., Gao, C., & Jiang, B. (2017). Robust sliding mode control for uncertain discrete singular systems with time-varying delays. International Journal of Systems Science, 48(4), 818- 827.

Zhai, D., Zhang, Q. L., & Li, J. H. (2014). Fault detection for singular multiple time-delay systems with application to electrical circuit. Journal of the Franklin Institute, 351(12), 5411-5436.

Liu, P. L. (2013). Improved delay-dependent robust exponential stabilization criteria for uncertain time-varying delay singular systems. International Journal of Innovative Computing, Information and Control, 9(1), 165-178.

Xiong, W., Zhang, D., & Cao, J. (2017). Impulsive synchronisation of singular hybrid coupled networks with time-varying nonlinear perturbation. International Journal of Systems Science, 48(2), 417-424.

Guan, Z. H., Chan, C. W., Leung, A. Y., & Chen, G. (2001). Robust stabilization of singular- impulsive-delayed systems with nonlinear perturbations. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 48(8), 1011-1019.

Xu, J., & Sun, J. (2010). Finite-time stability of linear time-varying singular impulsive systems [Brief Paper]. IET Control Theory & Applications, 10(4), 2239-2244.

Liu, Q., Tian, S., & Gu, P. (2018). Iterative learning control for a class of singular impulsive systems. International Journal of Systems Science, 49(7), 1383-1390.

Zhan, T., Ma, S., & Chen, H. (2019). Impulsive stabilization of nonlinear singular switched systems with all unstable-mode subsystems. Applied Mathematics and Computation, 344, 57-67.

Yang, X., Li, X., & Cao, J. (2018). Robust finite-time stability of singular nonlinear systems with interval time-varying delay. Journal of the Franklin Institute, 355(3), 1241-1258.

Lakshmikantham, V., & Simeonov, P. S. (1989). Theory of impulsive differential equations (Vol. 6). World Scientific.

Yang, T. (2001). Impulsive control theory (Vol. 272). Springer Science & Business Media.

Shah, S. O., Zada, A., & Hamza, A. E. (2019). Stability analysis of the first order non-linear im- pulsive time varying delay dynamic system on time scales. Qualitative Theory of Dynamical Systems, 18, 825-840.

Zada, A., Alam, L., Kumam, P., Kumam, W., Ali, G., & Alzabut, J. (2020). Controllability of impulsive non–linear delay dynamic systems on time scale. IEEE Access, 8, 93830-93839.

Xu, J., Pervaiz, B., Zada, A., & Shah, S. O. (2021). Stability analysis of causal integral evolution impulsive systems on time scales. Acta Mathematica Scientia, 41(3), 781-800.

Vinodkumar, A., Prakash, M., & Joo, Y. H. (2019). Impulsive observer-based output control for PMSG-based wind energy conversion system. IET Control Theory & Applications, 13(13), 2056-2064.

Stamov, G. T., Alzabut, J. O., Atanasov, P., & Stamov, A. G. (2011). Almost periodic solutions for an impulsive delay model of price fluctuations in commodity markets. Nonlinear Analysis: Real World Applications, 12(6), 3170-3176.

Saker, S. H., & Alzabut, J. O. (2009). On the impulsive delay hematopoiesis model with periodic coefficients. The Rocky Mountain Journal of Mathematics, 1657-1688.

Zada, A., Alzabut, J., Waheed, H., & Popa, I. L. (2020). Ulam–Hyers stability of impulsive integrodifferential equations with Riemann–Liouville boundary conditions. Advances in Difference Equations, 2020(1), 1-50.

Li, Z., Soh, Y., & Wen, C. (2005). Switched and impulsive systems: Analysis, design and applications (Vol. 313). Springer Science & Business Media.

Liu, X. (1994). Stability results for impulsive differential systems with applications to population growth models. Dynamics and stability of systems, 9(2), 163-174.

Zhao, Y., Li, X., & Cao, J. (2020). Global exponential stability for impulsive systems with infinite distributed delay based on flexible impulse frequency. Applied Mathematics and Computation, 386, 125467.

Li, M., Chen, H., & Li, X. (2021). Exponential stability of nonlinear systems involving partial un- measurable states via impulsive control. Chaos, Solitons & Fractals, 142, 110505.

Li, X., Vinodkumar, A., & Senthilkumar, T. (2019). Exponential stability results on random and fixed time impulsive differential systems with infinite delay. Mathematics, 7(9), 843.

Vinodkumar, A., Senthilkumar, T., & Li, X. (2018). Robust exponential stability results for uncertain infinite delay differential systems with random impulsive moments. Advances in Difference Equations, 2018(1), 1-12.

Agarwal, R., Hristova, S., & O’Regan, D. (2013). Exponential stability for differential equations with random impulses at random times. Advances in Difference Equations, 2013, 1-12.

Vidyasagar, M. (2002). Nonlinear systems analysis. Society for Industrial and Applied Mathematics.

Mao, X. (1994). Exponential Stability of Stochastic Differential Equations. Marcel Dekker.

Vinodkumar, A., Senthilkumar, T., Hariharan, S., & Alzabut, J. (2021). Exponential stabilization of fixed and random time impulsive delay differential system with applications. Mathematical Biosciences and Engineering, 18(3), 2384-2400.

Waheed, H., Zada, A., & Xu, J. (2021). Well-posedness and Hyers-Ulam results for a class of impulsive fractional evolution equations. Mathematical Methods in the Applied Sciences, 44(1), 749-771.

Zada, A., Pervaiz, B., Shah, S. O., & Xu, J. (2020). Stability analysis of first-order impulsive nonautonomous system on timescales. Mathematical Methods in the Applied Sciences, 43(8), 5097- 5113.

Vinodkumart, A., Loganathan, C., & Vijay, S. (2020). Approximate Controllability Results for Integro-Quasilinear Evolution Equations Via Trajectory Reachable Sets. Acta Mathematica Scien- tia, 40(2), 412-424.

Khargonekar, P. P., Petersen, I. R., & Zhou, K. (1990). Robust stabilization of uncertain linear systems: quadratic stabilizability and H/sup infinity/control theory. IEEE Transactions on Automatic Control, 35(3), 356-361.



DOI: 10.11121/ijocta.2023.1327
Published: 2023-07-29

How to Cite

Vinodkumar, A. ., Harinie, S. ., Fečkan, M. ., & Alzabut, J. (2023). Some stability results on non-linear singular differential systems with random impulsive moments. An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 13(2), 259–268.



Research Articles